MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY NEEDLE INTEGRA 25X5/8 RB TW; PISTON SYRINGE

BECTON DICKINSON AND COMPANY NEEDLE INTEGRA 25X5/8 RB TW; PISTON SYRINGE
Catalog Number 305310
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a needle integra 25x5/8 rb tw had leakage.The following was reported, "material no.305310; batch no.7027897.It was reported there was leakage."administered mmr vaccine with bd integra 3ml syringe and bd integra retracting needle combo.When administering mmr on the right thigh, the vaccine liquid leaked from the hub of the needle.The needle was properly screwed on and fully inserted into the subcutaneous tissue of the thigh.Unable to verify how much vaccine was administered into the patient.Per rn the patient will need to repeat the mmr vaccine in order to ensure the child received the proper dose of mmr.".
 
Additional Manufacturer Narrative
Investigation summary: a device history record (dhr) review was performed on the batch associated with this investigation.The dhr review did not reveal any defects or issues reported and no quality notifications were issued.No samples or photos were provided by the customer for investigation.No samples or photos were received; therefore, sample analysis could not be performed and the condition reported by the customer could not be confirmed.
 
Event or Problem Description
It was reported that a needle integra 25x5/8 rb tw had leakage.The following was reported, "material no.305310.Batch no.7027897.It was reported there was leakage."administered mmr vaccine with bd integra 3ml syringe and bd integra retracting needle combo.When administering mmr on the right thigh, the vaccine liquid leaked from the hub of the needle.The needle was properly screwed on and fully inserted into the subcutaneous tissue of the thigh.Unable to verify how much vaccine was administered into the patient.Per rn the patient will need to repeat the mmr vaccine in order to ensure the child received the proper dose of mmr.".

Brand Name
NEEDLE INTEGRA 25X5/8 RB TW
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY
2153 12th avenue
columbus NE 68601
MDR Report Key8457927
Report Number1911916-2019-00312
Device Sequence Number2839626
Product Code MEG
UDI-Device Identifier30382903053101
UDI-Public30382903053101
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number305310
Device Lot Number7027897
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date04/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;